# SDR MWEA010486

- Difficulty date: March 29, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9911520387
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAG PIT, FRAME TO LONGERON ATTACH ANGLE AT STATION 218 AT LONGERON 30 HAS AREAS OF LIGHT CORROSION.   BLENDED CORROSION, REMOVED FASTENERS AND ANGLE, LOCATED, DRILLED AND INSTALLED ANGLE.
